MathSciNet Relay Station
MathSciNet bibliographic data
MR2448260 (2009k:03056) 03C95 (03C45 03C90 54H99)
Ben Yaacov, Itaï Topometric spaces and perturbations of metric structures. Log. Anal. 1 (2008), no. 3-4, 235–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement